Login      Sign Up
 

Q. How can headaches and back pain be treated in a young kid with epilepsy?


 

Hello doctor,

My 3-year-old son has been complaining of headaches and back pain. He also has epilepsy and had two spinal taps. He has been diagnosed with epilepsy since he was two weeks old. In the past, he has been on Phenobarbital. Please help.


Related Questions:
Can headache occur as a side effect of BP medicine?
Experiencing severe back pain following cervical polypectomy. Is it normal?
I have back pain due to sitting in front of computer for long hours. Kindly advise.
 

Dr. Simy Mathew
MBBS., MD PAEDIATRICS
Paediatrics

Hello,

Welcome to icliniq.com.

  • When has this spinal tap been done?
  • Are headaches and back pain post spinal tap?

Lumbar puncture or spinal tap causes a headache and back pain in almost all kids. If the spinal tap was done due to a headache then it is to rule out meningitis. You can just give any painkiller for relief until the investigations are done. If it is persisting, the ENT (ear, nose, and throat) and ophthalmology opinions should also be taken regarding a headache. MRI of the brain would be recommended.

For more information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What is your opinion regarding long-term antiepileptic medication?
Query: Hello doctor, I have already put my query to a neurologist. Still, I would like to get opinion from you as well. My son is 3.5 years old. He has been diagnosed with benign childhood epilepsy. His MRI and CT were normal. There are epileptic form of discharge 8 Hz spikes from right occipital lobe. Us...  Read Full »
Dr. Parin Niranjanbhai Parmar
Pediatric Allergy Asthma Specialist

Answer: Hi, Welcome to icliniq.com. I went through your query. I can understand your concern about long-term effects of antiepileptic medications. So, in reply to your query, I would like to make suggestions for your son as follows: Treatment of many types of childhood epilepsy requires long-term antiepilep...  Read Full »
 
I have headache after using Nevanac ophthalmic suspension
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full »
 
Does the blood pressure medication could cause headaches?
Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Dolo 650 MG Tablet - Uses | Dosage | Side Effects | Drug Warnings and Precautions
Dolo 650 is the most common medicine used during a fever and to relieve mild to moderate pain. Because of the tablets ab ...Read more »
I had vaginal bleeding after passage of big clot. What is it?
Hello doctor, My period came on the first of last month. 22 days later, my breasts were hurting. I was cramping but the ...Read more »
I have pain in neck, hand, and weakness due to degenerative changes. Please help.
Hello doctor, I am diagnosed with the degenerative changes in the cervical and many more things. I am attaching the MRI ...Read more »